Cardinal translation invariant Tchebycheffian B-splines

N. Dyn*, A. Ron

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Cardinal Tchebycheffian B-splines, defined by weight functions of the form {Mathematical expression} with {Mathematical expression}, are investigated. It is shown that these B-splines are translation invariant, have a geometric representation and satisfy a generalized Hermite-Genocchi formula. For pure exponential weight functions the above results lead to a product type expression for the Fourier transform of the cardinal exponential B-splines, showing that these functions are convolutions of lower order ones. Similar conclusions are obtained for the corresponding Greens' functions.

Original languageEnglish
Pages (from-to)1-12
Number of pages12
JournalApproximation Theory and Its Applications
Issue number2
StatePublished - Jun 1990


Dive into the research topics of 'Cardinal translation invariant Tchebycheffian B-splines'. Together they form a unique fingerprint.

Cite this